MathSciNet Relay Station
MathSciNet bibliographic data
MR2498323 (2011d:47108) 47H06 (47H10)
Hu, Lianggen; Liu, Liwei A new iterative algorithm for common solutions of a finite family of accretive operators. Nonlinear Anal. 70 (2009), no. 6, 2344–2351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement